# SDR RAIA00608006

- Difficulty date: August 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 19,123 hours, 16,693 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STL - RETURNED TO STL ON SUSPICION THAT NOSE GEAR DOORS WERE NOT CLOSED PROPERLY.  LOUD NOISE, VIBRATION, AND NOT ACCELERATING AT NORMAL AIRSPEED AT NORMAL CLIMB RATE.  MAINTENANCE ADJUSTED THE NOSE GEAR DOORS.  OPS CHECK GOOD.
